# SDR FDEA202512232286

- Difficulty date: December 23, 2025
- Submitted: December 25, 2025
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 5,279 hours, 2,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241ZFF REQUIRES REPAIR. REPAIRED MAIN DECK FLOOR PANEL 241ZFF, MPN: 145T5876-111 AT STA 980-114.82, LBL 54.75-LBL   77.50 IN REF 53-00-50-2R. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORK PERFORMED.   FLOORBOARD WILL BE INSTALLED ON WO#91439, SEQ 112.
